# SDR ASAA2021070335240

- Difficulty date: July 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 821 hours, 374 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Processing Unit
- Part number: 8223150101
- Part serial: 77W46
- Condition: Failed
- Location: Weather Radar
- Part time: 819 hours, 373 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR WILL NOT PAINT THUNDERSTORMS BEYOND 80 MILES IN BOTH AUTO AND MANUAL. GROUNDED - YES. REPLACED WEATHER RADAR PROCESSOR REF B737-9 IFIM 34-41-00-801-807 AND B737-9 AMM 34-41-42/401 ALL TEST PASS.
